# SDR 2010FA0000183

- Difficulty date: February 24, 2010
- Submitted: February 24, 2010
- Operation: General aviation
- Aircraft: N900PE
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0057
- Aircraft time: 300 hours, 194 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 716RA00013
- Part serial: 072995700090
- Condition: Damaged
- Location: Zone 400
- Part time: 300 hours, 194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSP, DISCOVERED 2 RIVET HEADS MISSING FROM THE LT ENGINE INLET COWL. THE ENGINE WAS VISUALLY INSPECTED AND DAMAGE TO THE FAN BLADES WAS NOTED. A BOROSCOPE INSP WAS ACCOMPLISHED ON THE 1ST STAGE COMPRESSOR BLADES AND DAMAGE WAS NOTED. THE ENGINE WAS REMOVED FOR REPAIR.
